Please use this identifier to cite or link to this item:
Type: Artigo
Title: On The Critical Probability Of Percolation On Random Causal Triangulations
Author: Cerda-Hernandez
Jose; Yambartsev
Anatoly; Zohren
Abstract: In this work, we study bond percolation on random causal triangulations. While in the sub-critical regime there is no phase transition, we show that for percolation on critical random causal triangulations there exists a non-trivial phase transition and we compute ann upper bound for the critical probability. Furthermore, the critical value is shown to be almost surely constant.
Subject: Percolation
Causal Triangulations
Phase Transition
Editor: Brazilian Statistical Association
São Paulo
Citation: Brazilian Journal Of Probability And Statistics. Brazilian Statistical Association, v. 31, p. 215 - 228, 2017.
Rights: fechado
Identifier DOI: 10.1214/16-BJPS310
Date Issue: 2017
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.